Viktor Avrutin
Viktor Avrutin
Verified email at ist.uni-stuttgart.de - Homepage
Title
Cited by
Cited by
Year
On multi-parametric bifurcations in a scalar piecewise-linear map
V Avrutin, M Schanz
Nonlinearity 19, 531, 2006
1072006
Multi-parametric bifurcations in a piecewise–linear discontinuous map
V Avrutin, M Schanz, S Banerjee
Nonlinearity 19, 1875, 2006
1032006
BORDER-COLLISION BIFURCATIONS IN 1D PIECEWISE-LINEAR MAPS AND LEONOV’S APPROACH
L Gardini, F Tramontana, V Avrutin, M Schanz
International Journal of Bifurcation and Chaos 20 (10), 3085-3104, 2010
762010
Calculation of bifurcation curves by map replacement
V Avrutin, M Schanz, L Gardini
International Journal of Bifurcation and Chaos 20 (10), 3105, 2010
542010
On the fully developed bandcount adding scenario
V Avrutin, M Schanz
Nonlinearity 21, 1077, 2008
502008
Critical homoclinic orbits lead to snap-back repellers
L Gardini, I Sushko, V Avrutin, M Schanz
Chaos, Solitons & Fractals, 2011
482011
Codimension-three bifurcations: Explanation of the complex one-, two-, and three-dimensional bifurcation structures in nonsmooth maps
V Avrutin, M Schanz, S Banerjee
Physical Review E 75 (6), 066205, 2007
442007
Continuous and discontinuous piecewise-smooth one-dimensional maps: invariant sets and bifurcation structures
V Avrutin, L Gardini, I Sushko, F Tramontana
World Scientific, 2019
432019
Sufficient conditions for a period incrementing big bang bifurcation in one-dimensional maps
V Avrutin, A Granados, M Schanz
Nonlinearity 24, 2575, 2011
372011
Bifurcation structure in the skew tent map and its application as a border collision normal form
I Sushko, V Avrutin, L Gardini
Journal of Difference Equations and Applications 22 (8), 1040-1087, 2016
352016
Border-collision period-doubling scenario
V Avrutin, M Schanz
Physical Review E 70 (2), 026222, 2004
332004
Codimension-2 border collision, bifurcations in one-dimensional, discontinuous piecewise smooth maps
L Gardini, V Avrutin, I Sushko
International Journal of Bifurcation and Chaos 24 (02), 1450024, 2014
312014
Influence of a square-root singularity on the behaviour of piecewise smooth maps
V Avrutin, PS Dutta, M Schanz, S Banerjee
Nonlinearity 23, 445, 2010
292010
Bifurcation structures in a bimodal piecewise linear map: regular dynamics
A Panchuk, I Sushko, B Schenke, V Avrutin
International Journal of Bifurcation and Chaos 23 (12), 1330040, 2013
272013
Onset of chaos in a single-phase power electronic inverter
V Avrutin, E Mosekilde, ZT Zhusubaliyev, L Gardini
Chaos: An Interdisciplinary Journal of Nonlinear Science 25 (4), 043114, 2015
262015
Period Adding in Piecewise Linear Maps with Two Discontinuities
F Tramontana, L Gardini, V Avrutin, M Schanz
International Journal of Bifurcation and Chaos, 2012
262012
The bandcount increment scenario. I. Basic structures
V Avrutin, B Eckstein, M Schanz
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2008
262008
Einführung in die Informatik
V Claus, PDDM Schanz, V Avrutin
Teubner, 1975
261975
Nonsmooth one-dimensional maps: Some basic concepts and definitions
I Sushko, L Gardini, V Avrutin
Journal of difference equations and applications 22 (12), 1816-1870, 2016
242016
A gallery of bifurcation scenarios in piecewise smooth 1D maps
V Avrutin, I Sushko
Global analysis of dynamic models in economics and finance, 369-395, 2013
242013
The system can't perform the operation now. Try again later.
Articles 1–20